Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
TaneBabe

WHAT IS HAPPENING TO MY FACE?!

Recommended Posts

I have been on accutane for almost 6 weeks. I have not noticed any improvement of spots, but rather a worsening. The past 4 days I have begun to develop red, rashy patchy of spots on my cheek. The spots do not have anything in them except clear fluid, and only occur on my cheek.

I noticed this happening once I starting using a small amount of BP on my face, but even after I stopped and started using the most gentlest cleanser known to man, it persisted and is now so much worse than when it started.

The patch was swollen last night, and after application of cortisone it has gone down. However the red patches and spots still persist.

I am going into the dermatologist today to have it examined. I am thinking its rosacea or contact dermatitis. 

HAS THIS HAPPENED TO ANYONE ELSE?! It genuinely looks like 6 or 7 little red pimples, but is only occurring on my cheeks and the skin around it is red and irritated. 

Link to comment
Share on other sites

Hmm .. i got something like this when I first started using epiduo last year and put too much on too close to my eye.

i got this swollen patch. I used hydrocortisone, moisturiser, aquaphor... Nothing that was meant to help helped. I eventually just stopped using everything but my cetaphil cleanser. I used no moisturiser and just let it dry up entirely and eventually it shrunk and went away. If it came when you were using bp, it's likely that your skin got to the stage where the accutane made it too sensitive for topicals and reacted.

i suggest just leave it to dry entirely! Let me know what your doctor says

Link to comment
Share on other sites

2 hours ago, Lore91 said:

Hmm .. i got something like this when I first started using epiduo last year and put too much on too close to my eye.

i got this swollen patch. I used hydrocortisone, moisturiser, aquaphor... Nothing that was meant to help helped. I eventually just stopped using everything but my cetaphil cleanser. I used no moisturiser and just let it dry up entirely and eventually it shrunk and went away. If it came when you were using bp, it's likely that your skin got to the stage where the accutane made it too sensitive for topicals and reacted.

i suggest just leave it to dry entirely! Let me know what your doctor says

So my doctor said it is most likely a bacterial infection and so I'm doing a 10 day course of double strength bactrim. Also 3 days of an anti-fungal & prednisone and she gave me a a cream called Soolantra to help with the inflammation as that is the main issue. Sounds like a lot but its pretty scary looking and feels swollen and hot.  Also I am stopping Accutane until this heals and then possibly proceeding with a low dose course. I'm so frustrated. This all pretty much came up yesterday..... It's not really slowing down yet but I have only stopped accutane for 1 full day and so she says its gonna take a few days to see improvement. I'm so worried that this will spread and last forever. Damn anxiety. 
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×